MathSciNet Relay Station
MathSciNet bibliographic data
MR770934 (86i:62004) 62-02 (62H10)
Farrell, Roger H. Multivariate calculation. Use of the continuous groups. Springer Series in Statistics. Springer-Verlag, New York, 1985. xvi+376 pp. ISBN: 0-387-96049-X
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement